MathSciNet Relay Station
MathSciNet bibliographic data
MR778964 35L05 (35J05 35P25 58G15 58G25)
Melrose, Richard B.; Taylor, Michael E. Near peak scattering and the corrected Kirchhoff approximation for a convex obstacle. Adv. in Math. 55 (1985), no. 3, 242–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement